# SDR SWAA092638

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 18,351 hours, 10,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: AD450017
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WITH GEAR HANDLE IN OFF POSITION, NLG FELL TO DOWN POSITION WITH UNSAFE LIGHT INDICATION.  FOUND NLG S854 SENSOR DAMAGED AND OBSTRUCTING UPLOCK ASSY.  REMOVED AND REPLACED S854 UPLOCK SENSOR PER MM.
